Aspro Clear Regular Strength 24 Tablets

Aspro Clear Regular Strength 24 Tablets

$3.50
RRP $4.95
Save 29%
$3.50
RRP $4.95
Save 29%

Aspro Clear Regular Strength 24 Tablets

    QUANTITY

    Be the first to review this product

    Aspro Clear Regular Strength contains 300mg of aspirin to relieve pain, fever and inflammation.

    Aspro Clear Regular Strength contains 24 effervescent soluble tablets that work fast.

    Aspro Clear provides fast and effective temporary relief from:

    - headache

    - sore throat

    - toothache

    - migraine headache

    - rheumatic and arthritic pain

    - cold and flu symptoms

    - inflammation associated with muscular aches and pains

    - neuralgia

    -fibrositis

    -period pain

    Also reduces fever.

    Directions

    Adults: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary.

    Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.

    Do not exceed 12 tablets in 24 hours unless directed by a doctor.

    Active Ingredient

    Aspirin 300mg

    Precautions

    Prolonged or excessive use can be harmful.  See a doctor before taking Aspro Clear for thinning the blood or for your heart.  The maximum daily6 dose contains 1.8g of sodium.  Aluminium, lactose and gluten free.  Contains saccharin sodium.

    Do not use if you:

    - suffer from stomach ulcer

    - are in the last 3 months of pregnancy

    - are taking anti-coagulant therapy

    -are allergic to aspirin or other anti-inflammatory medicines

    If you have an allergic reaction stop taking this product and see your doctor immediately.

    Unless a doctor has told you to, do not use Aspro Clear:

    - in children under 12 years of age

    - in children 12-16 years of age with or recovering from chickenpox, influenza or fever

    - if you have asthma

    - with other medicines containing aspiring or anti-inflammatory medicines

    - with other medicines that you take regularly

    - during the first 6 months of pregnancy

    - for more than a few days at a time

    Aspro Clear Regular Strength 24 Tablets. Aspro Clear Regular Strength contains 300mg of aspirin to relieve pain, fever and inflammation. Aspro Clear Regular Strength contains 24 effervescent soluble tablets that work fast.

    • Price: $3.50 - In stock
    • Brand: Bayer Health Care

    Description

    Aspro Clear Regular Strength contains 300mg of aspirin to relieve pain, fever and inflammation.

    Aspro Clear Regular Strength contains 24 effervescent soluble tablets that work fast.

    Aspro Clear provides fast and effective temporary relief from:

    - headache

    - sore throat

    - toothache

    - migraine headache

    - rheumatic and arthritic pain

    - cold and flu symptoms

    - inflammation associated with muscular aches and pains

    - neuralgia

    -fibrositis

    -period pain

    Also reduces fever.

    Directions

    Adults: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary.

    Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.

    Do not exceed 12 tablets in 24 hours unless directed by a doctor.

    Active Ingredient

    Aspirin 300mg

    Precautions

    Prolonged or excessive use can be harmful.  See a doctor before taking Aspro Clear for thinning the blood or for your heart.  The maximum daily6 dose contains 1.8g of sodium.  Aluminium, lactose and gluten free.  Contains saccharin sodium.

    Do not use if you:

    - suffer from stomach ulcer

    - are in the last 3 months of pregnancy

    - are taking anti-coagulant therapy

    -are allergic to aspirin or other anti-inflammatory medicines

    If you have an allergic reaction stop taking this product and see your doctor immediately.

    Unless a doctor has told you to, do not use Aspro Clear:

    - in children under 12 years of age

    - in children 12-16 years of age with or recovering from chickenpox, influenza or fever

    - if you have asthma

    - with other medicines containing aspiring or anti-inflammatory medicines

    - with other medicines that you take regularly

    - during the first 6 months of pregnancy

    - for more than a few days at a time

    Reviews

    Aspro Clear Regular Strength 24 Tablets. Aspro Clear Regular Strength contains 300mg of aspirin to relieve pain, fever and inflammation. Aspro Clear Regular Strength contains 24 effervescent soluble tablets that work fast.

    • Price: $3.50 - In stock
    • Brand: Bayer Health Care
    This is a required field.
    Please enter a valid email address. For example johndoe@domain.com.
    This is a required field.
    0 0